Header

UZH-Logo

Maintenance Infos

Regularity of the Cauchy principal value of the local times of some Lévy processes


Bertoin, Jean; Caballero, Maria-Emilia (1999). Regularity of the Cauchy principal value of the local times of some Lévy processes. Bulletin des Sciences Mathématiques, 123(1):47-58.

Abstract

The Cauchy principal value C of the local times of a recurrent Lévy process with no negative jumps is constructed under minimal hypotheses. We establish the continuity of the sample paths of C and specify the real numbers p > 1 for which C has bounded p-variation a.s.

Abstract

The Cauchy principal value C of the local times of a recurrent Lévy process with no negative jumps is constructed under minimal hypotheses. We establish the continuity of the sample paths of C and specify the real numbers p > 1 for which C has bounded p-variation a.s.

Statistics

Citations

3 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, not refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1999
Deposited On:25 Jul 2013 06:51
Last Modified:05 Apr 2016 16:52
Publisher:Gauthier-Villars
ISSN:0007-4497
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/S0007-4497(99)80013-X
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1672550
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0922.60073

Download

Full text not available from this repository.
View at publisher